Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................

Webpage

Mathematics Grad: Publications since January 2017

List all publications in the database.    :chronological  alphabetical  combined listing:
%% Cao, Yu   
@article{fds337049,
   Author = {Cao, Y and Lu, J},
   Title = {Stochastic dynamical low-rank approximation
             method},
   Journal = {Journal of Computational Physics},
   Volume = {372},
   Pages = {564-586},
   Year = {2018},
   Month = {November},
   url = {http://dx.doi.org/10.1016/j.jcp.2018.06.058},
   Abstract = {© 2018 Elsevier Inc. In this paper, we extend the dynamical
             low-rank approximation method to the space of finite signed
             measures. Under this framework, we derive stochastic
             low-rank dynamics for stochastic differential equations
             (SDEs) coming from classical stochastic dynamics or
             unraveling of Lindblad quantum master equations. We justify
             the proposed method by error analysis and also numerical
             examples for applications in solving high-dimensional SDE,
             stochastic Burgers' equation, and high-dimensional Lindblad
             equation.},
   Doi = {10.1016/j.jcp.2018.06.058},
   Key = {fds337049}
}

@article{fds337050,
   Author = {Cao, Y and Lu, J},
   Title = {Lindblad equation and its semiclassical limit of the
             Anderson-Holstein model},
   Journal = {Journal of Mathematical Physics},
   Volume = {58},
   Number = {12},
   Pages = {122105-122105},
   Year = {2017},
   Month = {December},
   url = {http://dx.doi.org/10.1063/1.4993431},
   Doi = {10.1063/1.4993431},
   Key = {fds337050}
}


%% Huo, Ran   
@article{fds338635,
   Author = {Huo, R and Durrett, R},
   Title = {Latent voter model on locally tree-like random
             graphs},
   Journal = {Stochastic Processes and Their Applications},
   Volume = {128},
   Number = {5},
   Pages = {1590-1614},
   Year = {2018},
   Month = {May},
   url = {http://dx.doi.org/10.1016/j.spa.2017.08.004},
   Doi = {10.1016/j.spa.2017.08.004},
   Key = {fds338635}
}


%% Ji, Hangjie   
@article{fds322248,
   Author = {Y. Gao and H. Ji and J. Liu and T. P. Witelski},
   Title = {Global existence of solutions to a tear film model with
             locally elevated evaporation rates},
   Year = {2017},
   url = {http://arxiv.org/abs/1701.00853},
   Key = {fds322248}
}


%% Li, Didong   
@article{fds337143,
   Author = {Wang, J and Sun, H and Li, D},
   Title = {A Geodesic-Based Riemannian Gradient Approach to Averaging
             on the Lorentz Group},
   Journal = {Entropy},
   Volume = {19},
   Number = {12},
   Pages = {698-698},
   Year = {2017},
   Month = {December},
   url = {http://dx.doi.org/10.3390/e19120698},
   Doi = {10.3390/e19120698},
   Key = {fds337143}
}


%% Yao, Dong   
@article{fds337128,
   Author = {van der Hoorn, P},
   Title = {Average nearest neighbor degrees in scale-free
             networks},
   Journal = {Internet Mathematics},
   Year = {2018},
   Month = {January},
   url = {http://dx.doi.org/10.24166/im.02.2018},
   Doi = {10.24166/im.02.2018},
   Key = {fds337128}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320